# SDR USAA920071148

- Difficulty date: October 21, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 757-2B7
- Aircraft serial: 23384
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C26601180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - RIGHT WING NR 6 SLAT CRACKED, SS 338.5 - SS 340 AND SS 373.5 - SS 379.  REPAIRED  IAW B757 SRM 57-43-01-2R6, FIGURE 201.
